# SDR AALA201705319010

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,566 hours, 20,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF SPEED BELOW 80KTS, HAD A HOT BRAKE  ECAM MESSAGE CAME UP,  ABORTED THE TAKE OFF AND CAME BACK TO THE GATE NR 4 BRAKE WAS 340 DEGREES C.  MAINTENANCE INSPECTED THE BRAKES,  REMOVED AND REPLACED THE NR 4 MAIN LANDING GEAR TIRE.
